# SDR CA081001003

- Difficulty date: September 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 9,773 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 122005211
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION THE LT AILERON OTBD HINGE ASSY WAS FOUND CRACKED.  THE CRACKS WERE LOCATED AT THE BEND RADIUS OF THE LOWER AFT ATTACH ANGLES.
